# SDR CA960214008

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: RT1401B400083101
- Condition: Burnt
- Location: Mod Board
- Component: Bendix, RT1401B40008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REPAIR TO CIRCUIT BOARD FOUND TO BE LESS THAN SATISFACTORY CAUSING A SHORT AND BURN OUT IN THE MODULATOR BOARD.
